# SDR RAIA200906250001

- Difficulty date: June 23, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 22,854 hours, 21,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 7824166382
- Part serial: 4657
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT AT PHL, CREW REPORTED EMERGENCY LIGHT STRIPS 2&3 INOP.  MAINTENANCE REMOVED AND REPLACED NR 3 INVERTER AND NR 3 FLOOR LIGHT STRIP.
